Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Sieve Method for the Spectral Density

Yun-Shyong Chow and Ulf Grenander
The Annals of Statistics
Vol. 13, No. 3 (Sep., 1985), pp. 998-1010
Stable URL: http://www.jstor.org/stable/2241121
Page Count: 13
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Sieve Method for the Spectral Density
Preview not available

Abstract

We suggest a sieve for the estimation of the spectral density of a Gaussian stationary stochastic process. In contrast to the standard periodogram-based estimates this one aims at exploiting the full Gaussian nature of the process.

Page Thumbnails

  • Thumbnail: Page 
998
    998
  • Thumbnail: Page 
999
    999
  • Thumbnail: Page 
1000
    1000
  • Thumbnail: Page 
1001
    1001
  • Thumbnail: Page 
1002
    1002
  • Thumbnail: Page 
1003
    1003
  • Thumbnail: Page 
1004
    1004
  • Thumbnail: Page 
1005
    1005
  • Thumbnail: Page 
1006
    1006
  • Thumbnail: Page 
1007
    1007
  • Thumbnail: Page 
1008
    1008
  • Thumbnail: Page 
1009
    1009
  • Thumbnail: Page 
1010
    1010